# SDR GTIA2022122736855

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 9,779 hours, 4,050 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PACK 1 STRONG SMELL -PER TSM 05-50-00-810-831-A.  FOUND PACK 1 HAS FUME EVENT. PACK 2 IS CLEAR WITH APU & ENG RUN IAW AMM 71-00-00 & 49-00-00.
